MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® INTERMITTENT FEMALE CATHETER; FEMALE DISPOSABLE CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARD® INTERMITTENT FEMALE CATHETER; FEMALE DISPOSABLE CATHETER
Catalog Number 015914
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device was not returned.
 
Event or Problem Description
It was reported that the tip of the catheter appeared to be cut.The complainant reported that the packaging was sealed, but the rounded catheter tip appeared to be missing.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use state the following: "instructions for use: starting at the top of the package, peel down to expose the catheter.(figure 1).Holding the labia apart with one hand (figure 3), take the catheter and insert the tip of the catheter slowly into the urethra.If sitting on a toilet seat, once the tip of the catheter is in the bladder, allow the urine to flow directly into the toilet bowl.If on a chair or in bed, use a receptacle for urine collection." 1069, 2645: "nl".
 
Event or Problem Description

Brand Name
BARD® INTERMITTENT FEMALE CATHETER
Common Device Name
FEMALE DISPOSABLE CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key7065227
Report Number1018233-2017-06145
Device Sequence Number11052539
Product Code KOD
UDI-Device Identifier00801741039027
UDI-Public(01)00801741039027
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Patient Family Member or Friend
Type of Report Initial,Followup
Report Date (Section B) 12/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/30/2021
Device Catalogue Number015914
Device Lot NumberNGAW3448
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/08/2017
Supplement Date Received by Manufacturer12/12/2017
Initial Report FDA Received Date11/28/2017
Supplement Report FDA Received Date12/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1